# SDR DXTA201312272608

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK406
- Aircraft time: 4,029 hours, 3,693 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF POSITIVE RATE CALLED FOR LG UP.  FIRST OFFICER RAISED GEAR HANDLE UP.  LG DID NOT RETRACT & THREE GREEN LIGHTS STILL ILLUMINATED.  TURNED THE AIRPLANE BACK TO THE AIRPORT LOWERED THE LG HANDLE IN DOWN POSITION & LANDED AT AIRPORT.
